# SDR SWAA2020101221911

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 58,807 hours, 29,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WEB AT FIXED TRAILING EDGE PANEL APPROXIMATELY WS 270 HAS CRACKED FITTING.  R & R RIGHT WING WEB, IAW SRM 51-40-02.
